# SDR TIMAP53

- Difficulty date: September 6, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech C-99
- Aircraft serial: U216
- Engine: Pwa PT6A11
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 995800663
- Part serial: 1238
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR POWER PACK FAILED.  INSPECTION OF THE POWER PACK REVELED MOTOR SHORTED, CAUSED BY INTERNAL LEAK IN THE POWER PACK.  CREW LOWERED GEAR MANUALLY.
